# SDR USAA2010060991096

- Difficulty date: June 4, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 16,153 hours, 6,869 cycles
- Engine: Iae V2524A5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 8080504066
- Part serial: 25200895
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 30,440 hours, 12,204 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT 349 - PHX - PVR - EMERGENCY LANDING - DURING CRUISE, ENGINE NR 2 THRUST REVERSER FAULT.  REMOVED AND REPLACED NEW ENGINE ELECTRONIC COMPUTER (EEC) ON NR 2 ENGINE PER TASK CARD R5M73302.  NO FAULTS OCCURRED ON DEPLOYMENT OF THRUST REVERSER.
